ON THE PROBABILITY FUNCTION OF FIRST EXIT TIME FOR GENERALIZED POISSON PROCESSES


Ozel G. , Inal C.

PAKISTAN JOURNAL OF STATISTICS, vol.28, no.1, pp.27-40, 2012 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 28 Issue: 1
  • Publication Date: 2012
  • Title of Journal : PAKISTAN JOURNAL OF STATISTICS
  • Page Numbers: pp.27-40

Abstract

The Neyman type A and B processes, Thomas process and Polya-Aeppli process are used for describing clustered data since the Poisson process is insufficient for clustering of events. In this study, new probability functions and the distribution functions of first exit times are derived for these generalized Poisson processes. Then, an emprical comparison of the proposed probability functions and an application based on traffic accidents in Groningen are given via prepared program in Oracle database.